# SDR DALA2020111603731

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 4-5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BETWEEN FR 3 TO FR 4 AND 5 INCH ABOVE OF LT LOWER STRINGER LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR LOCATED EXTERNAL SKIN BETWEEN FR 3 TO FR 4 AND 5 INCH ABOVE OF LT LOWER STRINGER, AS PER PRI 588091-14 REV 0 AND ERA 588091-14 REV ORIGINAL.
